# SDR GUUA93755020109A

- Difficulty date: February 1, 2009
- Submitted: February 4, 2009
- Operation: Air carrier
- Aircraft: N38537
- Make and model: Beech 1900D
- Aircraft serial: UE158
- Aircraft time: 28,186 hours, 34,891 cycles
- System (JASC): 5544 · Rudder Miscellaneous Structure
- Part: Hinge Bracket
- Part number: 1016200111
- Condition: Corroded
- Location: Rt Elevator
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED ROUTINE MX DISCOVERED RT ELEVATOR OTBD HINGE BRACKET EXFOLIATED.  REPLACED RT ELEVATOR OTBD HINGE BRACKET.
